# SDR SWAA2016021849169

- Difficulty date: January 19, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 64,588 hours, 51,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN HOLE CRACKED AT RSS 249 AFT ROW, .5" FWD OF TE.  REPAIRED SKIN IAW ER & EA.
